Vol. 51, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On a splitting field of representations of a finite group

Toshihiko Yamada

Vol. 51 (1974), No. 2, 649–652
Abstract

The theorem of P. Fong about a splitting field of representations of a finite group G will be improved to the effect that the order of G mentioned in it will be replaced by the exponent of G. The proof depends on the Brauer-Witt theorem and properties of cyclotomic algebras.

Mathematical Subject Classification 2000
Primary: 20C15
Milestones
Received: 21 February 1973
Published: 1 April 1974
Authors
Toshihiko Yamada